# SDR JJBA20240314053

- Difficulty date: February 29, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 61 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 RH SHEAR CLIP AT FR 61 BTW STR 6-7 FOUND CRACKED. IN RF1 SHEAR CLIP AT FR61 BTW STR 6R-7R REPLACED WITH NEW ONE.
